# SDR SIMA20180130001

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 18,558 hours, 12,908 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950283
- Part serial: 00386
- Condition: Seized
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A BURNING ODOR IN THE GALLEY.  FIM TASK 21-22-00-810-806 MDC MSG: GALLEY FAN LOW SPEED, FIM TASK 21-23-93-810-810-801, FOUND THE BURNING ODOR IN THE GALLEY FAN AND BLADE WHEEL SEIZED.  REMOVED AND REPLACED GALLEY FAN IAW AMM 21-23-93,  OPS CHECKED GOOD.
